Efficient solution of a wave equation with fractional order dissipative terms - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational and Applied Mathematics Year : 2009

Efficient solution of a wave equation with fractional order dissipative terms

Dates and versions

hal-00743823 , version 1 (20-10-2012)

Identifiers

Cite

Houssem Haddar, Jing-Rebecca Li, Denis Matignon. Efficient solution of a wave equation with fractional order dissipative terms. Journal of Computational and Applied Mathematics, 2009, 234 (6), pp.2003-2010. ⟨10.1016/j.cam.2009.08.051⟩. ⟨hal-00743823⟩
223 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More